# SDR ASAA2022100540178

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 69,503 hours, 27,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHTS HAVE INOP BULBS AT R1 AND L OVERWING EMERGENCY EXITS. GROUNDED - YES. CORRECTIVE ACTION WAS PERFORMED AS FOLLOWS REPLACED INOPERATIVE INTERIOR EMERGENCY EXIT LIGHTS AT R1 DOOR & L OVERWING EXITS BY HAND.
